| Model Number |
571100 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Arkray (importer) attempted to gather information and request the return of subject meter.Actual product was not returned for testing.Apex (manufacturer) did not receive the return of subject meter.
Event or Problem Description
Meter is reading in mmol/l instead of mg/dl.We did a blood test on the phone, and i did hear the meter say mmol/l.Will replace and will send a return label.She thinks she got the meter from (b)(6).